# SDR DXTA200500730

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 8,644 hours, 5,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9809122
- Condition: Unserviceable
- Part time: 745 hours, 451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CABIN PACK IS IN OPERATION SMOKE ENTERS THE CABIN TEMPERATURE IS UNCONTROLLABLE IN BOTH AUTOMATIC AND MANUAL MODES (SUPPLY TEMP WAS 247 DEG) DISCOVERED AFTER LANDING.  FOUND FWD PAC TURBINE SEIZED.  REPLACED FWD AIR CYCLE MACHINE IAW CE750 MM 21-51-00.  OPERATIONAL AND LEAK CHECK GOOD
